# SDR C2XA10SH212

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 14,454 hours, 8,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 145022781001
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR LOWER CUTOUT BEAM BETWEEN FRAME 65-68 HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE REMOVED AND REPLACED CARGO DOOR LOWER CUTOUT BEAM BETWEEN FRM 65-68 IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
